# SDR DALA2025010200014

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 17,284 hours, 2,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Worn
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 OUTBOARD FLAP. THE OUTBOARD FLAP OUTBOARD SIDE ROLLER/BEARING IS WORN. CORRECTIVE ACTION: REPLACED ROLLER ASSY PER A330 AMM 27-54-73. OK FOR SVC. (0738147)
